4915 Broadway , New York, United States
(212) 304-4646 info@inwoodpharmacy.com

Bizarre hallucinations reported in children taking Tamiflu – TheBlaze.com

TheBlaze.comBizarre hallucinations reported in children taking TamifluTheBlaze.comBizarre hallucinations reported in children taking Tamiflu Bizarre hallucinations may be a side effect of the anti-influenza drug, Tamiflu. (Getty Images). 0 Follow. Teri Webster. Article Goal Inform. Share; Tweet. Eleven-year-old Lindsay Ellis of …More flu cases confirmed, doctors still recommend getting vaccinatedWTVMDo You Need Tamiflu for the Flu?ConsumerReports.orgFlu medication runs low in Richmond pharmaciesWRICWSBT-TV -International Business Times, India Edition -Brinkwire (press release) -International Business Times, Singapore Editionall 10 news articles »
Source: health
{$excerpt:n}
Bizarre hallucinations reported in children taking Tamiflu – TheBlaze.com